# SDR MALA954290

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3085 - DURING PRE-FLIGHT, THE FA REPORTED THE SECOND OVERHEAD EMERGENCY LIGHT WOULD INTERMITTENTLY ILLUMINATE.  MAINTENANCE REPLACED BATTERY PACK.  SYSTEM OPERATED SATISFACTORILY.  (X)
